# SDR 98ZZZX1370

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711PB
- Make and model: Gulstm 690B
- Aircraft serial: 11356
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley Bracket
- Part number: 51003357
- Condition: Cracked
- Location: Flap Master
- Part time: 5,140 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR MANUFACTURER'S INSPECTION, FOUND LEFT INBOARD FLAP MASTER PULLEY  BRACKET CRACKED ON INBOARD SIDE.  BRACKET IS ACCESSIBLE THROUGH AFT BAGGAGE COMPARTMENT.
